# SDR AALA20012027

- Difficulty date: November 8, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N452AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49553
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FOUND DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHTS DID NOT ILLUMINATE WITH COCKPIT SWITCH.  RESET OVERHEAD EMERGENCY LIGHT CIRCUIT BREAKER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
